# SDR SWAA2024041060401

- Difficulty date: March 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA EVIDENCE OF CORROSION UNDER PRIMER AT FLOOR BEAM UPPER SURFACE STA 986.5 LBL 5'<[01] CORRECTION STEP 3 REF IS SRM 53-70-51-1A-1;[02] ACCOMPLISHED REPAIR ON FLOOR BEAM STA 986.5 AS PER EA 24-153-00663 AND SRM 53-70-51-2R-4.;[03] VERIFIED STEP 2.
